Single dose packs in a handy display box!Box contains 50 packets featuring 1 coated tablet. Advil Allergy & Congestion Relief temporarily provides relief of symptoms associated with hay fever and other upper respiratory allergies! Also helps with relief of sinus pressure, nasal swelling and congestion, sneezing, runny nose, and headache.
ActiveChlorpheniramine maleate 4mg, Ibuprofen 200mg, Phenylephrine HCl 10mg
InactiveAcesulfame Potassium, Artificial Flavors, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Glycerin, Glyceryl Behenate, Hypromellose, Lactic Acid, Lecithin, Maltodextrin, Medium-Chain Triglycerides, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyvinyl Alcohol, Pregelatinized Starch, Propyl Gallate, Silicon Dioxide, Sucralose, Synthetic Iron Oxide, Talc, Titanium Dioxide, Triacetin, Xanthan Gum
Product Reviews And Resources We've collected resources from around the web to help you make your purchasing decisions.